# SDR U0GA2009030780996

- Difficulty date: March 7, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N697RS
- Make and model: Agusta AB139
- Aircraft serial: 31035
- Engine: Pwc PT6C67C
- Engine time: 1,906 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 839 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING THE INITIAL DESCENT FROM 4500 FT, CRUISING ALTITUDE, ACFT SUFFERED A PRESSURE LOSS TO NR 1 ENGINE OIL SUPPLY, APPROX 8 MINUTES FROM LANDING. OIL PRESSURE INDICATION FLICKERED TO A YELLOW CAUTION MOMENTARILY.   POST FLIGHT INSP CONFIRMED MASS OIL LOSS FROM NR1 ENGINE.
